Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 71, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2020, 11:38 AM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2020, 11:38 AM CDT (16:38 UTC)
- Expired
- Apr 22, 2020, 12:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 148 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 8:53 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 4.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -449 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 375 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
228
WUUS54 KTSA 221638
SVRTSA
OKC077-121-127-221715-
/O.NEW.KTSA.SV.W.0071.200422T1638Z-200422T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1138 AM CDT Wed Apr 22 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northwestern Pushmataha County in southeastern Oklahoma...
Southwestern Latimer County in southeastern Oklahoma...
Southeastern Pittsburg County in southeastern Oklahoma...
* Until 1215 PM CDT.
* At 1137 AM CDT, a severe thunderstorm was located 5 miles southwest
of Daisy, moving northeast at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations in or near the path include...
Clayton... Hartshorne...
Clayton Lake State Park... Snow...
Higgins... Stanley...
Moyers... Kosoma...
Dunbar... Blanco...
Cloudy... Haileyville...
Pittsburg... Eubanks...
Sardis... Gowen...
Finley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 3429 9578 3450 9578 3451 9567 3459 9567
3459 9588 3467 9588 3468 9589 3468 9591
3495 9545 3429 9515
TIME...MOT...LOC 1637Z 237DEG 37KT 3447 9580
HAIL...1.50IN
WIND...60MPH
$$2 follow-up statements
109
WWUS54 KTSA 221654
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1154 AM CDT Wed Apr 22 2020
OKC077-121-127-221715-
/O.CON.KTSA.SV.W.0071.000000T0000Z-200422T1715Z/
Pushmataha OK-Latimer OK-Pittsburg OK-
1154 AM CDT Wed Apr 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHWESTERN PUSHMATAHA...SOUTHWESTERN LATIMER AND SOUTHEASTERN
PITTSBURG COUNTIES...
At 1154 AM CDT, a severe thunderstorm was located 5 miles southeast
of Daisy, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Clayton... Clayton Lake State Park...
Stanley... Higgins...
Dunbar... Eubanks...
Sardis...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3438 9578 3450 9578 3451 9567 3459 9567
3459 9576 3468 9574 3484 9540 3442 9521
TIME...MOT...LOC 1654Z 242DEG 43KT 3449 9567
HAIL...1.25IN
WIND...60MPH
$$201
WWUS54 KTSA 221702
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1202 PM CDT Wed Apr 22 2020
OKC077-121-127-221715-
/O.CON.KTSA.SV.W.0071.000000T0000Z-200422T1715Z/
Pushmataha OK-Latimer OK-Pittsburg OK-
1202 PM CDT Wed Apr 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHWESTERN PUSHMATAHA...SOUTHWESTERN LATIMER AND SOUTH CENTRAL
PITTSBURG COUNTIES...
At 1202 PM CDT, a severe thunderstorm was located 5 miles north of
Dunbar, moving northeast at 50 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Clayton... Clayton Lake State Park...
Dunbar... Stanley...
Eubanks... Sardis...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3451 9567 3459 9567 3460 9566 3468 9561
3475 9536 3469 9533 3447 9523 3439 9571
3450 9573
TIME...MOT...LOC 1702Z 242DEG 43KT 3453 9557
HAIL...1.50IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:21 AM CDT, 5 hours 17 minutes earlier.
Area forecast discussion, Apr 22, 6:21 AM CDT, 5 hours 17 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
621 AM CDT Wed Apr 22 2020
...UPDATE...
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Timing thunderstorm impacts at each terminal continues to be the
main aviation concern, with multiple rounds of impacts likely at
each site for the first 12 to 18 hours of the valid TAF period.
BVO is most likely to see prevailing onstation TSRA for several
hours this morning into early afternoon. MLC/FSM should have the
longest break between rounds of storms of any sites during the
day. Will not include any mention of variable winds/gusts at this
time, but MLC/FSM would be most likely need this later, primarily
in the afternoon/early evening. Expect IFR conditions in
thunderstorms. After the TSRA threat has passed, expect reduced
ceilings/visibilities for several hours thereafter, with some
improvement late likely at BVO and MLC.
&&
.PREV DISCUSSION... /Issued 416 AM CDT Wed Apr 22 2020/
DISCUSSION...
The main forecast concerns focus in the next 12 to 24 hours, and
focus on severe weather, some possibly significant, and heavy
rain/flooding potential.
A fairly potent and compact PV anomaly/maximum centered over
northern NM this morning will track eastward across OK and AR
today and tonight. At the surface, low pressure will develop over
southwest OK this morning in response to the approaching upper
system, and will track into far northwest AR overnight. To the
south of the surface low, a Pacific front/dryline will sweep
across southern OK thru the day and into the evening.
The first round of storms, an MCS tracking across SE OK early this
morning, is what is left over from supercells that dropped big
hail over the western part of the state yesterday and last night.
This activity should continue east with a waning severe threat as
it moves out of the better elevated instability.
The next round is getting going over the Panhandles and western
KS. Storms will continue to develop and expand in coverage across
northern OK and southern KS as the morning wears on. This activity
will be forced by strengthening warm frontogenesis along the
elevated frontal zone oriented west-east along or just south of
the KS border and in advance of a developing 850-700mb low
pressure. Per the latest HRRR runs, storms will be oriented in
west to east bands as they move across NE OK and eventually into
NW AR this afternoon. As a result, storms could train over the
same areas and produce swaths of locally heavy rainfall and flash
flooding. For this reason, a flash flood watch has been issued for
a good portion of NE OK thru this evening, where confidence was
highest on heavy rainfall potential. The area may need to be
expanded based on newer data as the situation evolves. The HRRR
has some hints of updraft helicity in these bands as well, and
while these storms will be elevated, they could produce large
hail.
The surface based instability axis will nose up into SE OK late
this afternoon in advance of the front/dryline, possibly as far
north as I-40, and this is farther north than what was indicated
yesterday. Also as was mentioned yesterday, the axis will be
fairly narrow in SE OK just ahead of the front/dryline. Surface
based storms are expected to develop this afternoon as the cap
weakens from roughly I-40 southward, though coverage is more
uncertain and likely to be more isolated with southward extent.
Looking at the parameters, storms that can reside in the
instability axis for a period of time could produce all severe
hazards, including big hail and tornadoes. With forecast STP
values of 4-8, a strong tornado can't be ruled out. With deep
layer kinematic fields strengthening this afternoon as the basal
portion of the upper trough slides into the region, storms will be
moving at a pretty healthy clip toward the east/northeast. Thus,
as stated yesterday, the significant severe threat will likely be
limited in spatial and temporal extent as storms will probably
outpace the eastward moving but fairly narrow surface based
instability axis and become more elevated as they approach the AR
border. The severe threat should come to a fairly quick end from
west to east this evening. Some lingering showers and storms in
the deformation zone of the passing upper wave will continue
across NE OK and NW AR thru the night but likely without a severe
threat.
An upper wave passing thru the region in NW flow aloft will bring
another chance for showers and storms Thursday night and Friday.
The warm sector should remain to the south and east of area, and
thus elevated storms and a marginal hail threat to SE OK and W
Central AR should be the extent of it.
Looking farther down the road, ridging will be maintained over the
western CONUS and NW flow aloft downstream over the Plains. A cold
front will bring another chance of storms by next Tuesday.
Lacy
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this evening for OKZ054>057-059>062-
064-067.
AR...None.
&&
AVIATION.....22Hazardous weather outlook, Apr 22, 5:26 AM CDT, 6 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 526 AM CDT Wed Apr 22 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 526 AM CDT Wed Apr 22 2020 ...SEVERE STORMS AND FLOODING POSSIBLE TODAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Far Southeast Oklahoma. ONSET...Late this afternoon. SEVERE THUNDERSTORM. RISK...Elevated to Significant. AREA...Eastern Oklahoma. ONSET...This afternoon. AREA AT GREATEST RISK...Southeast Oklahoma. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...After 7 AM. HEAVY RAIN. RISK...Significant. AREA...Northeast Oklahoma. ONSET...After 7 AM. AREA AT GREATEST RISK...Along and north of I-44, west of highway 69 in northeast Oklahoma. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Mid Morning. DISCUSSION... There is an elevated to significant threat of severe storms across the region, mainly this afternoon and evening along and south of I-40 in east central and southeast Oklahoma. Large hail to tennis ball size, damaging winds and tornadoes, some possibly strong, are possible with any discrete cells across this region. Across northeast Oklahoma and northwest Arkansas, multiple rounds of storms are expected today, with mainly a large hail threat. In addition, storms could train over the same areas and produce swaths of locally heavy rainfall and increase the threat of flash flooding. Strong southeast winds are expected today as low pressure approaches the region. Winds may gust in the 30 to 40 mph range at times across northeast Oklahoma and northwest Arkansas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Thunderstorm Potential. FRIDAY...Thunderstorm Potential...Heavy Rain Potential. SATURDAY THRU MONDAY...No Hazards. TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorm chances increase again Thursday night into Friday as an upper level disturbance slides across the region. Any storms that develop over the region will likely be elevated, and capable of producing marginally severe hail, especially across southeast Oklahoma and west central Arkansas, on Friday afternoon. The active pattern continues, with another system expected to bring chances for storms again by early next week. weather.gov/tulsa contains additional information. Lacy
In the hours before
Special weather statement, Apr 22, 9:06 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
906 AM CDT Wed Apr 22 2020
OKZ049-221445-
Pushmataha OK-
906 AM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUSHMATAHA COUNTY UNTIL
945 AM CDT...
At 906 AM CDT, a strong thunderstorm was located 4 miles southwest of
Snow, moving northeast at 45 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Albion... Clayton Lake State Park...
Snow... Nashoba...
Kosoma... Cloudy...
Dela... Finley...
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southeastern Oklahoma.
LAT...LON 3436 9566 3468 9506 3452 9494 3451 9494
3450 9505 3435 9505 3416 9554 3416 9556
TIME...MOT...LOC 1406Z 241DEG 37KT 3433 9546Special weather statement, Apr 22, 10:05 AM CDT, 1 hour 33 minutes before
Special Weather Statement National Weather Service Tulsa OK 1005 AM CDT Wed Apr 22 2020 OKZ060-061-067-221530- Tulsa OK-Rogers OK-Wagoner OK- 1005 AM CDT Wed Apr 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS... NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES UNTIL 1030 AM CDT... At 1005 AM CDT, a strong thunderstorm was located 3 miles north of Broken Arrow, moving north at 35 mph. Nickel size hail will be possible with this storm. Locations in or near the path include... Tulsa... Broken Arrow... Claremore... Owasso... Coweta... Catoosa... Verdigris... Taiwah... Tiawah... Oneta... This includes Interstate 44 between mile markers 225 and 248. A Severe Thunderstorm Watch remains in effect until 300 PM CDT for northeastern Oklahoma. LAT...LON 3599 9573 3606 9594 3635 9580 3627 9548 TIME...MOT...LOC 1505Z 202DEG 31KT 3610 9580
Special weather statement, Apr 22, 10:08 AM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1008 AM CDT Wed Apr 22 2020
ARZ011-019-020-221545-
Madison AR-Franklin AR-Crawford AR-
1008 AM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON...NORTHERN
FRANKLIN AND NORTHEASTERN CRAWFORD COUNTIES UNTIL 1045 AM CDT...
At 1008 AM CDT, a strong thunderstorm was located 5 miles northwest
of Mulberry, moving northeast at 70 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Mountainburg... Mulberry...
Dyer... Cass...
Pettigrew... Fern...
Boston... Dutton...
Jethro... Barnes...
Red Star... Redding...
Watalula... Piney...
Toney... Locke...
Turners Bend... Lonelm...
Taft... Cravens...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 17 and 32.
Interstate 49 between mile markers 28 and 30.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northwestern and west central Arkansas.
LAT...LON 3592 9351 3588 9351 3588 9352 3576 9352
3577 9370 3558 9370 3545 9413 3561 9422
3594 9349 3593 9349
TIME...MOT...LOC 1508Z 245DEG 62KT 3557 9410Special weather statement, Apr 22, 10:16 AM CDT, 1 hour 22 minutes before
Special Weather Statement National Weather Service Tulsa OK 1016 AM CDT Wed Apr 22 2020 OKZ068>072-221600- Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-McIntosh OK- 1016 AM CDT Wed Apr 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH... NORTHWESTERN SEQUOYAH...SOUTHWESTERN ADAIR...SOUTHERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES UNTIL 1100 AM CDT... At 1016 AM CDT, a strong thunderstorm was located 3 miles southeast of Oktaha, moving northeast at 55 mph. Nickel size hail will be possible with this storm. Locations in or near the path include... Muskogee... Tahlequah... Fort Gibson... Warner... Webbers Falls... Oktaha... Braggs... Rentiesville... Greenleaf State Park... Pumpkin Center... Cookson... Cherokee Landing State Park... Bunch... Lake Tenkiller State Park... Keefeton... Summit... This includes Interstate 40 in Oklahoma between mile markers 269 and 278. A Severe Thunderstorm Watch remains in effect until 300 PM CDT for southeastern, northeastern and east central Oklahoma. LAT...LON 3543 9541 3557 9555 3604 9498 3572 9466 TIME...MOT...LOC 1516Z 231DEG 49KT 3555 9541
Special weather statement, Apr 22, 11:18 AM CDT, 20 minutes before
Special Weather Statement National Weather Service Tulsa OK 1118 AM CDT Wed Apr 22 2020 OKZ066-070-071-221645- Muskogee OK-Okmulgee OK-McIntosh OK- 1118 AM CDT Wed Apr 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCINTOSH... NORTHWESTERN MUSKOGEE AND EAST CENTRAL OKMULGEE COUNTIES UNTIL 1145 AM CDT... At 1117 AM CDT, a strong thunderstorm was located 5 miles west of Council Hill, moving northeast at 40 mph. Nickel size hail will be possible with this storm. Locations in or near the path include... Taft... Boynton... Council Hill... Wainwright... Summit... Hitchita... Eram... A Severe Thunderstorm Watch remains in effect until 300 PM CDT for southeastern, northeastern and east central Oklahoma. LAT...LON 3578 9557 3564 9534 3548 9582 3560 9585 TIME...MOT...LOC 1617Z 235DEG 35KT 3556 9575
Special weather statement, Apr 22, 11:31 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1131 AM CDT Wed Apr 22 2020
OKZ065-066-071-221700-
Okmulgee OK-Okfuskee OK-McIntosh OK-
1131 AM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCINTOSH...SOUTH CENTRAL
OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES UNTIL NOON CDT...
At 1131 AM CDT, strong thunderstorms were located along a line
extending from 5 miles north of Dustin to 4 miles west of Hanna.
Movement was northeast at 55 mph.
Nickel size hail will be possible with these storms.
Locations in or near the path include...
Eufaula... Henryetta...
Hanna... Stidham...
Raiford... Lake Eufaula State Park...
Vivian... Bryant...
Pierce... Vernon...
This includes Interstate 40 in Oklahoma between mile markers 238 and
260.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3555 9565 3555 9563 3530 9553 3516 9597
3520 9599 3520 9598 3529 9598 3529 9602
3540 9607
TIME...MOT...LOC 1631Z 239DEG 46KT 3535 9601 3519 9597The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:33 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 57 min |
| Apr 22, 3:06 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| Apr 22, 3:11 AM CDT | Flash Flood Watch | TSA | Craig, Creek, Mayes, Nowata, Pawnee, Rogers and 3 more | 16 hr |
| Apr 22, 3:25 AM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Apr 22, 5:26 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 34 min |
| Apr 22, 6:02 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 22, 6:19 AM CDT | Special Weather Statement | TSA | Pawnee | 41 min |
| Apr 22, 6:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Apr 22, 6:44 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 35 min |
| Apr 22, 7:00 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Apr 22, 7:39 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| Apr 22, 8:08 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Pawnee, Rogers, Tulsa, Washington | 52 min |
| Apr 22, 8:16 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 29 min |
| Apr 22, 8:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 22 min |
| Apr 22, 8:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 30 min |
| Apr 22, 8:31 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 4 hr |
| Apr 22, 8:34 AM CDT | Special Weather Statement | TSA | Sequoyah | 41 min |
| Apr 22, 8:45 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 45 min |
| Apr 22, 9:06 AM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| Apr 22, 9:28 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 21 min |
| Apr 22, 9:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee, Tulsa | 25 min |
| Apr 22, 10:05 AM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| Apr 22, 10:08 AM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Apr 22, 10:16 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 44 min |
| Apr 22, 10:42 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 48 min |
| Apr 22, 11:18 AM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| Apr 22, 11:31 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| Apr 22, 11:45 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 30 min |
| Apr 22, 12:06 PM CDT | Special Weather Statement | TSA | Creek | 24 min |
| Apr 22, 12:10 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| Apr 22, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 32 min |
| Apr 22, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 47 min |
| Apr 22, 12:24 PM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Apr 22, 12:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 29 min |
| Apr 22, 12:50 PM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| Apr 22, 12:58 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| Apr 22, 1:06 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 3 hr |
| Apr 22, 1:07 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 23 min |
| Apr 22, 1:27 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 48 min |
| Apr 22, 1:36 PM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Apr 22, 1:50 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 22, 2:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Apr 22, 3:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 32 min |
| Apr 22, 3:20 PM CDT | Special Weather Statement | TSA | Kay | 25 min |
| Apr 22, 3:43 PM CDT | Special Weather Statement | TSA | Washington | 32 min |
| Apr 22, 4:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 22, 5:40 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| Apr 22, 5:55 PM CDT | Tornado Warning | TSA | Choctaw | 50 min |
| Apr 22, 6:00 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 30 min |
| Apr 22, 6:02 PM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| Apr 22, 6:03 PM CDT | Special Weather Statement | TSA | Creek | 27 min |
| Apr 22, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 37 min |
| Apr 22, 6:25 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| Apr 22, 6:32 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| Apr 22, 6:40 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 22, 6:42 PM CDT | Special Weather Statement | TSA | Latimer | 33 min |
| Apr 22, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 45 min |
| Apr 22, 6:59 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.